| Model Number |
SIGC60MT |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Codes |
Tissue Breakdown (2681); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sigc60mt, tri 2.0 sigc60mt 60 med thk cartridge, (lot #n2m0255y) unknown endo gi, unknown endo gia instrument, (lot #unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a hemicolectomy procedure, both devices did not fire.The surgeon was able to press the green button but the handle was unable to be squeezed.Suturing was done instead to resolve the issue.The handle was able to fire other reload without issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a hemicolectomy procedure, both device did not fire, the surgeon was able to press the green button but the handle was unable to be squeezed.Suturing was done instead to resolve the issue.The handle was able to fire other reload without issue.There was no patient injury.